An 18-year-old man with Philadelphia chromosome–positive chronic myeloid leukemia received a peripheral blood HSCT from a matched unrelated donor after myeloablative conditioning in February 2004. Cyclosporine and a short course of methotrexate (4 doses) were administered as GVHD prophylaxis. On day +12, the patient presented with signs of acute cutaneous GVHD (grade II) that resolved with a course of systemic corticosteroids. Because of several cutaneous GVHD flares and a toxic reaction to cyclosporine therapy, prophylaxis with mycophenolate mofetil was initiated. Despite the prophylactic therapy, in June 2005 a generalized lichenoid eruption developed on the patient's trunk, upper extremities, and oral mucosa, with widespread postinflammatory hyperpigmentation, characteristic of lichenoid chronic GVHD. On follow-up in March 2006, there were also some shiny plaques with fine wrinkling over the trunk, suggesting lichen sclerosus–like sclerodermoid chronic GVHD. After a few months, new lesions developed, and there were sclerotic plaques with a scaly surface surrounded by diffuse, indurated hyperpigmentation on the lower extremities and some areas of the trunk. A skin biopsy specimen showed epidermal atrophy with a grossly sclerotic dermis composed of expanded bundles of pale hyalinized collagen. Adnexal structures were replaced by dense sclerosis. The dosage of prednisone therapy was increased, and topical treatment with corticosteroids and tacrolimus, 0.1%, was added to the regimen; however, in October 2006, the sclerotic plaques progressed, involving the upper extremities and most of the trunk as well (Figure 1). The skin of these areas could not be pinched, and the patient had severe functional restriction and pain. Photochemotherapy was initiated, with little improvement. At this time, low-dose weekly oral methotrexate therapy (7.5 mg/m2/wk [12.5 mg/wk]) was started, along with plasma volume expanders and physiotherapy, with very few changes in the cutaneous sclerosis. Unfortunately, the patient developed cryptococcal meningoencephalitis, which resulted in a very long hospitalization (4 months), and the methotrexate therapy had to be discontinued. At discharge, the sclerosis of the lower limbs had progressed, causing very severe contractures and mobility restriction, and the patient became wheelchair bound. An alternative treatment was needed.